Volume 16, Issue 4
Perturbation Analysis of Structured Least Squares Problems and Its Application in Calibration of Interest Rate Term Structure

C. Zhao, W. G. Gao & J. G. Xue

DOI:

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 383-392

Published online: 2007-11

Preview Full PDF 1 847
Export citation
  • Abstract

A structured perturbation analysis of the least squares problem is considered in this paper. The new error bound proves to be sharper than that for general perturbations. We apply the new error bound to study sensitivity of changing the knots for curve fitting of interest rate term structure by cubic spline. Numerical experiments are given to illustrate the sharpness of this bound.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{NM-16-383, author = {C. Zhao, W. G. Gao and J. G. Xue}, title = {Perturbation Analysis of Structured Least Squares Problems and Its Application in Calibration of Interest Rate Term Structure}, journal = {Numerical Mathematics, a Journal of Chinese Uniersities}, year = {2007}, volume = {16}, number = {4}, pages = {383--392}, abstract = { A structured perturbation analysis of the least squares problem is considered in this paper. The new error bound proves to be sharper than that for general perturbations. We apply the new error bound to study sensitivity of changing the knots for curve fitting of interest rate term structure by cubic spline. Numerical experiments are given to illustrate the sharpness of this bound.}, issn = {}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/nm/10067.html} }
TY - JOUR T1 - Perturbation Analysis of Structured Least Squares Problems and Its Application in Calibration of Interest Rate Term Structure AU - C. Zhao, W. G. Gao & J. G. Xue JO - Numerical Mathematics, a Journal of Chinese Uniersities VL - 4 SP - 383 EP - 392 PY - 2007 DA - 2007/11 SN - 16 DO - http://dor.org/ UR - https://global-sci.org/intro/nm/10067.html KW - AB - A structured perturbation analysis of the least squares problem is considered in this paper. The new error bound proves to be sharper than that for general perturbations. We apply the new error bound to study sensitivity of changing the knots for curve fitting of interest rate term structure by cubic spline. Numerical experiments are given to illustrate the sharpness of this bound.
C. Zhao, W. G. Gao & J. G. Xue. (1970). Perturbation Analysis of Structured Least Squares Problems and Its Application in Calibration of Interest Rate Term Structure. Numerical Mathematics, a Journal of Chinese Uniersities. 16 (4). 383-392. doi:
Copy to clipboard
The citation has been copied to your clipboard